MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808015270
Medical Device Problem Codes Break (1069); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient underwent coronary angiography and intracoronary stent implantation.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending branch.A 2.75mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, during the procedure, the catheter shaft fractured inside the patient.The same guide catheter used for the procedure was utilized to completely retrieve both the balloon and the guidewire.The procedure was completed with another of same device.The patient condition was stable post-procedure.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).
 
Additional Manufacturer Narrative
(b)(6).Device evaluated by mfr.: fg quantum maverick, mr 2.75mm x 15mm from catheter was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A visual and tactile examination identified a hypotube break 12.2cm proximal to the port exchange and multiple hypotube kinks along the length of the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.A microscopic examination of the bumper tip showed no signs of distal tip damage.
 
Event or Problem Description
It was reported that shaft break occurred.The patient underwent coronary angiography and intracoronary stent implantation.The 80% stenosed target lesion was located in the moderately tortuous and moderately calcified left anterior descending branch.A 2.75mm x 15mm quantum maverick balloon catheter was advanced for dilatation.However, during the procedure, the catheter shaft fractured inside the patient.The same guide catheter used for the procedure was utilized to completely retrieve both the balloon and the guidewire.The procedure was completed with another of same device.The patient condition was stable post-procedure.It was further reported that the balloon was inflated twice to 14 atmospheres, and the shaft broke near the balloon.

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24190327
Report Number2124215-2026-04679
Device Sequence Number15865384
Product Code LOX
UDI-Device Identifier08714729392774
UDI-Public(01)08714729392774(17)280608(10)36708069
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808015270
Device Catalogue NumberH7493808015270
Device Lot Number0036708069
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/03/2026
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight62 KG